MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 FEM HEAD ORTHINOX 26-0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 FEM HEAD ORTHINOX 26-0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6364-2-126
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: centrax duration 26mm x 43mm; cat#: 6226-2-643; lot#: ln5r58; exeter v40 stem 44mm no 1; cat#: 0580-1-441; lot#: g7168281; osteonics sized cement-plug; cat#: b005-0170; lot#: 6m9431.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.
 
Event or Problem Description
On (b)(6) 2018, bha was performed.On (b)(6) 2019, patient was discharged.Light vte was confirmed.This event has no causal relationship with devices.

Brand Name
V40 FEM HEAD ORTHINOX 26-0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9696343
Report Number0002249697-2020-00266
Device Sequence Number2422334
Product Code JDI
UDI-Device Identifier04546540273314
UDI-Public04546540273314
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6364-2-126
Device Catalogue Number6364-2-126
Device Lot NumberG7449183
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78
Patient Weight78